# SDR 07FDEA00233

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 652448012
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPLOCK ASSY MOUNTING LUGS ON FUSELAGE BOLT HOLES CORRODED AT STA 910, WL 188 RBL 63-66.  REMOVED MLG UP LOCK ASSY MOUNTING LUG, VERIFIED PART AND DRILLED PART.  INSTALLED FITTING, PAINTED FITTING, REF SRM 51-30-2, 51-10-2, WO NR 11701-7000-0001.
